Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 366, NWS Wilmington, OH

November 14, 2011Hardin County, Logan County, Union County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Nov 14, 2011, 7:05 PM EST for Hardin County, Logan County, Union County, Ohio. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 14, 2011, 7:05 PM EST (00:05 UTC)
Expired
Nov 14, 2011, 7:19 PM EST
In force
14 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Hardin County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 12:41 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 548 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
548 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
1.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS51 KILN 150005
SVRILN
OHC065-091-159-150045-
/O.NEW.KILN.SV.W.0366.111115T0005Z-111115T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
705 PM EST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN HARDIN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 745 PM EST.

* AT 701 PM EST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR RIDGEWAY...MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHWOOD...

IN ADDITION...SOMERSVILLE AND ESSEX ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 4051 8341 4051 8325 4050 8324 4045 8324
      4044 8325 4037 8325 4036 8331 4035 8362
      4055 8365 4057 8342
TIME...MOT...LOC 0006Z 259DEG 52KT 4048 8346

$$
1 follow-up statement
959 
WWUS51 KILN 150019
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EST MON NOV 14 2011

OHC065-091-159-150029-
/O.CAN.KILN.SV.W.0366.000000T0000Z-111115T0045Z/
HARDIN OH-LOGAN OH-UNION OH-
719 PM EST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN UNION COUNTY IN
CENTRAL OHIO...AND NORTHEASTERN LOGAN AND SOUTHEASTERN HARDIN
COUNTIES IN WEST CENTRAL OHIO HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE THIS 
EVENING.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 4051 8341 4051 8325 4050 8324 4045 8324
      4044 8325 4037 8325 4036 8331 4035 8362
      4055 8365 4057 8342
TIME...MOT...LOC 0019Z 259DEG 52KT 4052 8322

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 6:44 PM EST, 21 minutes earlier.

Area forecast discussion, Nov 14, 6:44 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
644 PM EST MON NOV 14 2011

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL KEEP PRECIPITATION CHANCES IN
THE FORECAST THROUGH WEDNESDAY. SOME THUNDERSTORMS WILL BE SEVERE
AROUND THE AREA THIS EVENING AS A COLD FRONT APPROACHES THE
REGION.  HIGH PRESSURE WILL BUILD INTO THE AREA FOR WEDNESDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AS A COLD FRONTAL BOUNDARY APPROACHES THE AREA THIS EVENING SHOWER
AND THUNDERSTORM ACTIVITY WILL INCREASE ACROSS THE REGION. THERE
IS A SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE FA FOR THIS
EVENING. DUE TO GREATER INSTABILITY THE SEVERE POTENTIAL IS
HIGHEST ACROSS NW PORTIONS OF THE FA AND LESS ACROSS SE PORTIONS
OF THE AREA. DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREAT
HOWEVER DUE TO THE AMOUNT OF SHEAR AN ISOLATED TORNADO THREAT
EXISTS AS WELL. SOME OF THE STRONGER STORMS MAY BE CAPABLE OF
PRODUCING HAIL AS WELL. THE SEVERE THREAT WILL DIMINISH LATER IN
THE EVENING ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA THROUGH THE FIRST HALF OF THE NIGHT.

ACROSS THE FA WINDS ARE CONTINUING TO BE GUSTY. SUSTAINED WINDS
OF 20 TO 25 MILES PER HOUR WILL CONTINUE THIS EVENING WITH WIND
GUSTS UPWARDS OF 30 TO 35 MILES PER HOUR. WIND GUSTS WILL CONTINUE
THROUGH THE EVENING HOURS BEFORE BEGINNING TO TAPER OFF AFTER
MIDNIGHT. CONTINUED THE TREND OF GOING HIGHER THAN GUIDANCE FOR
LOW TEMPERATURES OVERNIGHT TONIGHT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
RAIN WILL BE ONGOING ACROSS THE AREA AT THE BEGINNING OF THE SHORT
TERM TIME PERIOD. MODELS ARE IN DECENT AGREEMENT AND THEREFORE
USED A BLEND. A FRONTAL BOUNDARY WILL STALL OUT ACROSS THE REGION
AND MULTIPLE DISTURBANCES WILL WORK INTO THE AREA. THIS WILL KEEP
PRECIPITATION CHANCES IN THE FORECAST THROUGH WEDNESDAY. THE
HEAVIEST RAIN WILL BE ACROSS SOUTHERN AND SE PORTION OF THE FA.
THE PROLONGED PERIOD OF MODERATE RAINFALL MAY CAUSE SOME HIGH
WATER CONCERNS. WILL CONTINUE TO HIGHLIGHT THIS THREAT IN THE HWO
FOR THE SE HALF OF THE FA. PRECIPITATION WILL BEGIN TO TAPER OFF
ACROSS THE AREA ON WEDNESDAY AND HIGH PRESSURE WILL BUILD INTO THE
REGION BY WEDNESDAY NIGHT. TEMPERATURES WILL ONLY RISE A FEW
DEGREES ON WEDNESDAY DUE TO COLDER AIR MOVING INTO THE REGION. WITH
A DECREASE IN CLOUD COVER WEDNESDAY NIGHT AND COLDER AIR FILTERING
INTO THE AREA EXPECT TEMPERATURES TO DROP DOWN INTO THE UPPER 20S
TO LOW 30S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL KEEP THE REGION DRY INTO THE WEEKEND.
TEMPERATURES WILL START OFF BELOW NORMAL. BUT SOUTHERLY FLOW ON THE
BACK SIDE OF THE HIGH WILL LEAD TO A WARMING TREND WITH TEMPERATURES
ABOVE NORMAL BY SATURDAY. SOUTHERLY FLOW WILL ALSO BRING INCREASING
MOISTURE. SHOWERS WILL START TO DEVELOP SATURDAY NIGHT IN ADVANCE OF
A COLD FRONT. 12Z MODEL SUITE IS IN GOOD AGREEMENT IN PUSHING THE
FRONT THROUGH THE REGION ON SUNDAY. THE FRONT WILL NOT GET VERY FAR
SOUTH OF THE AREA BEFORE STALLING. THERE IS SOME DISAGREEMENT ON HOW
FAST MOISTURE AND THUS CHANCE OF SHOWERS WILL RETURN EARLY NEXT
WEEK. HAVE REINTRODUCED CHANCE POPS BY MONDAY AFTERNOON.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION OFF TO OUR NORTH AND WEST IS CONTINUING TO FILL IN EARLY
THIS EVENING AND THERE IS NOW A FAIRLY SOLID LINE EXTENDING FROM
AROUND EVANSVILLE TO CLEVELAND. MOIST SOUTHERLY FLOW OUT AHEAD OF
THE BOUNDARY SHOULD HELP MAINTAIN SOME MARGINAL INSTABILITIES AT
LEAST THROUGH THIS EVENING. THUS...EXPECT LINE OF SHOWERS AND
THUNDERSTORMS TO CONTINUE TO SAG SOUTHEAST TOWARD THE TAF
SITES...PRIMARILY AFFECTING THEM DURING THE MID TO LATE EVENING
HOURS. AS WE LOSE THE BETTER INSTABILITY LATER TONIGHT...EXPECT
THUNDER CHANCES TO DIMINISH BUT WE COULD SEE SOME PCPN LINGER
INTO THE EARLY MORNING HOURS UNTIL BOUNDARY PUSHES SOUTH OF THE
AREA. SOME MODEL DIFFERENCES EXIST AS TO HOW FAR NORTH THE NEXT
WAVE RIDING ALONG THE FRONT WILL MAKE IT ON TUESDAY BUT IT LOOKS
LIKE AT LEAST OUR SOUTHERN TAF SITES COULD SEE SOME SHOWERS
REDEVELOP FROM MID MORNING INTO EARLY AFTERNOON.

OUTLOOK...MVFR CEILINGS AND VISIBILITIES ARE POSSIBLE TUESDAY
NIGHT INTO WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...JGL
Hazardous weather outlook, Nov 14, 4:21 PM EST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EST MON NOV 14 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-152130-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
421 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL OCCUR ACROSS THE REGION THIS EVENING. SOME OF
THESE STORMS WILL BE SEVERE. THE MAIN SEVERE THREAT WILL BE DAMAGING
WINDS HOWEVER AN ISOLATED TORNADO IS ALSO POSSIBLE. LARGE HAIL
WILL ALSO BE POSSIBLE IN SOME OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>093-OHZ063>065-071>074-077>080-082-152130-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
421 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS EVENING. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO
IS ALSO POSSIBLE. LARGE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS
WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING
FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 2 INCHES APPEARS
POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL
COULD CREATE HIGH WATER ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ094>100-OHZ081-088-152130-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ADAMS-SCIOTO-
421 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE WEATHER THIS EVENING. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS HOWEVER AN ISOLATED TORNADO
IS ALSO POSSIBLE. LARGE HAIL WILL ALSO BE POSSIBLE IN SOME OF THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PROLONGED PERIOD OF RAINFALL IS EXPECTED THROUGH WEDNESDAY...AS
WAVES OF LOW PRESSURE RIDE NORTHEASTWARD ALONG A SLOW MOVING
FRONTAL BOUNDARY. STORM TOTAL RAINFALL OF 1 TO 3 INCHES APPEARS
POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN SOME AREAS. THIS RAINFALL
COULD CREATE HIGH WATER ISSUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Nov 14, 6:41 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
641 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             ANNA                    40.40N 84.17W
11/14/2011  M1.00 INCH       SHELBY             OH   TRAINED SPOTTER

&&

KURZ
Local storm report, Nov 14, 6:46 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     FLOOD            KENTON                  40.64N 83.61W
11/14/2011                   HARDIN             OH   TRAINED SPOTTER

            SOME SIDE STREETS REPORTED TO HAVE WATER ESTIMATED 2 TO 3
            INCHES DEEP.

&&

KURZ
Local storm report, Nov 14, 6:50 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             ANNA                    40.40N 84.17W
11/14/2011  E1.25 INCH       SHELBY             OH   PUBLIC

&&

KURZ
Local storm report, Nov 14, 6:57 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             2 E RUSSELLS POINT      40.47N 83.86W
11/14/2011  M0.75 INCH       LOGAN              OH   TRAINED SPOTTER

            DIME SIZE HAIL

&&

KURZ
Special weather statement, Nov 14, 7:00 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EST MON NOV 14 2011

INZ066-073-OHZ070-150030-
FRANKLIN IN-RIPLEY IN-BUTLER OH-
700 PM EST MON NOV 14 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BUTLER...EXTREME
NORTHEASTERN RIPLEY AND FRANKLIN COUNTIES THROUGH 730 PM EST...

AT 657 PM EST...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OLDENBURG...MOVING EAST AT 55 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE AND OXFORD.

ALSO...METAMORA...MOUNDS STATE RECREATION AREA...CEDAR GROVE...NEW
TRENTON...MOUNT CARMEL...ROCKDALE...SCIPIO AND MIXERVILLE ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3953 8490 3952 8482 3955 8482 3957 8471
      3957 8459 3932 8458 3930 8487 3931 8506
      3929 8507 3928 8526 3941 8531 3943 8530
Local storm report, Nov 14, 7:04 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
704 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             5 SE BELLE CENTER       40.46N 83.67W
11/14/2011  E1.00 INCH       LOGAN              OH   EMERGENCY MNGR

            FOLLOWED BY A LOT OF 1/2 INCH HAIL

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 7:09 PM ESTAreal Flood AdvisoryILNLogan, Union3 hr
Nov 14, 7:23 PM ESTSpecial Weather StatementILNChampaign, Clark, Delaware, Franklin, Madison, Miami and 1 more67 min
Nov 14, 7:28 PM ESTSpecial Weather StatementILNButler, Clinton, Hamilton, Warren62 min
Nov 14, 8:10 PM ESTAreal Flood AdvisoryILNChampaign, Logan, Miami, Shelby3 hr
Nov 14, 8:13 PM ESTSpecial Weather StatementILNClermont, Clinton, Fayette, Pickaway, Warren47 min
Nov 14, 8:53 PM ESTSpecial Weather StatementILNLicking52 min
Nov 14, 8:56 PM ESTSpecial Weather StatementILNClermont, Fairfield, Highland, Pickaway, Ross49 min
Nov 14, 8:59 PM ESTSevere Thunderstorm WarningILNClermont46 min
Nov 14, 9:01 PM ESTSevere Thunderstorm WarningILNFairfield, Licking26 min
Nov 14, 9:07 PM ESTTornado WarningILNFairfield, Licking23 min
Nov 14, 9:24 PM ESTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross31 min
Nov 14, 9:29 PM ESTSevere Thunderstorm WarningILNBrown, Clermont, Highland31 min
Nov 14, 9:57 PM ESTSpecial Weather StatementILNHocking33 min
Nov 14, 9:59 PM ESTSpecial Weather StatementILNPike46 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.